# SDR AUS20020714

- Difficulty date: July 6, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AHA21745
- Condition: Overheated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(AUS) BOTH LT MAIN LANDING GEAR BRAKES OVERHEATED TO 800 DEGREES C.
